Per citar aquest document: https://ddd.uab.cat/record/150619
Scopus: 2 cites, Web of Science: 3 cites,
Existence of non-trivial limit cycles in Abel equations with symmetries
Álvarez Torres, María Jesús (Universitat de les Illes Balears. Departament de Matemàtiques i Informàtica)
Bravo, Jose Luis (Universidad de Extremadura. Departamento de Matemáticas)
Fernández, Manuel (Universidad de Extremadura. Departamento de Matemáticas)

Data: 2013
Resum: We study the periodic solutions of the generalized Abel equation x′ = a1A1(t)xn1 +a2A2(t)xn2 +a3A3(t)xn3, where n1, n2, n3 >1 are distinct integers, a1, a2, a3 ∈ R, and A1, A2, A3 are 2π-periodic analytic functions such that A1(t) sin t, A2(t) cos t, A3(t) sin t cos t are π-periodic positive even functions. When (n3 −n1)(n3 −n2) < 0 we prove that the equation has no nontrivial (different from zero) limit cycle for any value of the parameters a1, a2, a3. When (n3 − n1)(n3 − n2) > 0 we obtain under additional conditions the existence of non-trivial limit cycles. In particular, we obtain limit cycles not detected by Abelian integrals.
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Agraïments: J.L.B. and M.F. were partially supported by grant FEDER(UE) MTM2008–05460.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Periodic solutions ; Abel equation
Publicat a: Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, Vol. 84 (2013) , p. 18-28, ISSN 0362-546X

DOI: 10.1016/j.na.2013.02.001


Preprint
16 p, 399.3 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14



   Favorit i Compartir